UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

An algorithm for a positive solution of arbitrary fully fuzzy linear system


Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, Haslinda (2015) An algorithm for a positive solution of arbitrary fully fuzzy linear system. Computational Mathematics and Modeling, 26 (3). pp. 436-465. ISSN 1046-283X

Full text not available from this repository. (Request a copy)

Abstract

This paper proposes a new computational method to obtain a positive solution for arbitrary fully fuzzy linear system (FFLS).The new method transforms the coefficients in FFLS to a one-block matrix.As a result, none of the fuzzy operations are needed.This method can provide a solution regardless of the size of a system. Some necessary theorems are proved and new numerical examples are presented to illustrate the proposed method.

Item Type: Article
Uncontrolled Keywords: fuzzy linear system fully fuzzy linear system fuzzy number triangular fuzzy number block matrix
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: School of Quantitative Sciences
Depositing User: Dr. Nazihah Ahmad
Date Deposited: 07 Jan 2016 05:12
Last Modified: 27 Apr 2016 06:31
URI: http://repo.uum.edu.my/id/eprint/16875

Actions (login required)

View Item View Item